See Alike in...

Alike App

Browser

Ms.Piggie

640d

Does anyone else experience a loss of familiarity with their own face? For example, recently when I look in the mirror I’ll think to myself “yep that’s my face” and then a voice in my head will say “that’s not your face your face looks like this” and I’ll get a mental image of what this voice says I look like and then I’ll hear a different voice say “no she looks like this” and I’ll get a different image and it just repeats until I lose any idea of what my face is supposed to look like and can’t recognize myself anymore.

Top reply
    • trademarkspoonie

      640d

      @Ms.Piggie I’m sorry! That definitely sounds like someone who has no business being a therapist

    • trademarkspoonie

      640d

      I have not dealt with this. I am sorry. That sounds very difficult! Have you told a therapist or doctor about it?

      • Ms.Piggie

        640d

        @trademarkspoonie I’ve mentioned it before but the therapist I had told me I should “stop faking so many problems”

        • trademarkspoonie

          640d

          @Ms.Piggie I’m sorry! That definitely sounds like someone who has no business being a therapist

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion